Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Betrayed and put into what type of condition? Phillipa

Posted by Quintal on March 31, 2007, at 18:28:04

In reply to Re: Betrayed and put into what type of condition? Quintal, posted by Phillipa on March 31, 2007, at 18:11:31

I think you did the right thing coming off that high dose of Ativan, it clearly wasn't helping and was causing so many side effects. I'm not surprised you have a headache and rubbery legs, you're probably going through a mini benzo withdrawal. My blood pressure was around 190/110 when I quit Klonopin cold turkey so that might explain why you're blood pressure's high right now.

I agree with bulldog about trying Lyrica, I think I've been suggesting it to you for some time since it can help with both anxiety and depression without the sorts of problems benzos often cause.

Don't expect too much of yourself, or beat yourself up for not being able to do things you think you should be doing while going through this. The med changes you've been through over the last month would make the hardiest of people unstable.

Q


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Quintal thread:745779
URL: http://www.dr-bob.org/babble/20070327/msgs/745828.html